# SDR DHL200070936D

- Difficulty date: July 13, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT W/W STR 18A HAS CRACK AT BS 940 SEEN FROM TOP OF WING.  REMOVED FASTENERS FOR ACCESS PER SRM 51-30-2.  REPAIRED PER DWG DHL MIA 60-00022H.  HFEC INSPECTED AREA PER NDT MAN 51-00-00.  CRACK RUNS INTO RADIOUS.  STOP DRILLED CRACK PER SRM 51-10-1.  HFEC INSPECTED, NO CRACK PAST STOP DRILL PER NDT MAN 51-00-00.  TREATED AND PRIMED ALL PARTS PER SRM 51-10-2.  INSTALLED REPAIR PER DWG DHL-MIA 00-00022 AND DWG 65C27166 FROM BOEING.
